# SDR SWAA054103

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 33,303 hours, 28,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546959
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE CREASE BEAM WEB CORRODED BETWEEN BS 500 TO BS 500A, LBL 69.  REPAIRED WEB PER SRM.
